# SDR 2013FA0000277

- Difficulty date: January 15, 2013
- Submitted: May 16, 2013
- Operation: General aviation
- Aircraft: N208KP
- Make and model: Cessna 208
- Aircraft serial: 20800545
- Aircraft time: 10 hours, 5 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Terminal
- Condition: Loose
- Location: Limit Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED LOOSE TERMINAL CONNECTION ON FLAP LIMIT SWITCHES.
